# SDR AWXA200301000

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 10,116 hours, 3,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE AFT CABIN EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
